# SDR CALA2019092301602

- Difficulty date: September 16, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 67,516 hours, 28,676 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Plate
- Part number: D53370901210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTARY INSP FROM TASK CARD 14333 AT 35-36 FOUND 19 HOLES WITH CRACK INDICATIONS IN PRESSURE PLATE. HOLE 1,2,3,4,5,6,7,9,11,16,17 ,18,20,23,24,26,27,28 RT SIDE PER HGR NR 9294449. REPAIRED RT FR35-36 HOLES IAW SRM 51-42-11 REO L22287 REV IR ECRA 5331-02458 REV DIP REPORTING TO BE ACP ON NR 9294535 AND 9 294536.
